×

Constructive proofs of representation theorems in separable Hilbert space. (English) Zbl 0131.13401


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] and , Parabolic Equations, Annals of Math. Studies No. 33, 1954, pp. 167–190.
[2] Variationsmethoden der mathematischen Physik, Springer, Berlin, 1962. · Zbl 0098.36909
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.